应用数学学报
首页  |  期刊介绍  |  编 委 会  |  投稿指南  |  期刊订阅  |  广告服务  |  相关链接  |  下载中心  |  联系我们  |  留言板
 
应用数学学报 英文版  
   
   
高级检索 »  
应用数学学报  2021, Vol. 44 Issue (2): 159-174    DOI:
论文 最新目录| 下期目录| 过刊浏览| 高级检索 |
部分线性变系数模型的新复合分位数回归估计
刘艳霞1, 芮荣祥1, 田茂再1,2,3
1. 中国人民大学应用统计科学研究中心, 中国人民大学统计学院, 北京 100872;
2. 新疆财经大学统计与信息学院, 乌鲁木齐 830012;
3. 兰州财经大学统计学院, 兰州 730020
A Novel Composite Quantile Regression Estimation for the Partial Linear Variable Coefficient Models
LIU Yanxia1, RUI Rongxiang1, TIAN Maozai1,2,3
1. Center for Applied Statistics,School of Statistics, Renmin University of China, Beijing 100872, China;
2. School of Statistics and Information, Xinjiang University of Finance and Economics, Xinjiang 830012, China;
3. School of Statistics, Lanzhou University of Finance and Economics, Lanzhou 730020, China

  版权所有 © 2009 应用数学学报编辑部   E-mail: amas@amt.ac.cn
京ICP备05002806号-9